# SDR QXEA200600531

- Difficulty date: February 9, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE INTERIOR LEFT HAND OVERWING EMERGENCY EXIT UPPER DOOR PROXIMITY SENSOR PLATE WORN.  REPAIRED IAW REO 670-52-21-004 AND HORIZON AIR EA R-53-432.
